[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance

[IPp] RE: allergic reactions to tape, etc...


Yes, Kendall has had lots of bumps after site changes.  We have used the
skin prep wipes first and were still getting lots of bumps.  I have heard
that the Uni-Solve is good to get off any residual tape, etc.. after you
take the site tape off.  But Kendall still had bumps all over and you could
tell where the site had been even up to a week prior.

Last week when we went for our regular endo visit.  He noticed this and
suggested a mild cortisone type of cream.  He prescribed a cream called
Triamcinolone Acetonide cream, 0.1%.  I apply a very small dab to the area
where the site will be and let it dry.  Then I lightly apply the skin prep.
Don't  rub the cream off, just gently wipe the skin prep over it.  You would
think that the skin prep would wipe off the cream but we tried it and no
more bumps.  It still creates the tacky, sticky surface for the site and it
adheres fine.  This has worked really well for us for the last week.  Hardly
noticeable now, where the site was.  No more irritation for Kendall, which
is a good thing.

Hope this helps,

Debbie Crawford
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org